# SDR UIEA2018062601254

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,750 hours, 18,727 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, EICAS AND APU FAULT LIGHT DURING ATTEMPTED START, APU WOULD NOT START. PERFORMED BIT TEST AND RE-SET ECU BOX - NO FAULT FOUND. PERFORMED THREE SUCCESSFUL STARTS IAW AMM 49-11-00, OPS CHECK GOOD AT THIS TIME.
